MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Bard Parastomal Patch; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Bard Parastomal Patch; Surgical Mesh
Catalog Number 0118003
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Unspecified Infection (1930); Scar Tissue (2060)
Date of Event 03/12/2012
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6)2011 - patient was diagnosed with ventral hernia and parastomal hernia thereby underwent open repair with the implant of sepramesh ip (device 1) and parastomal patch (device 2).Per op notes, "attention to the incisional ventral hernia, a sepramesh ip (device 1) was placed to the anterior abdominal wall.Then a midline incision was made, the parastomal patch (device 2) was placed around the stoma to cover the hernia defect using tacks." (b)(6)2012 - patient was diagnosed with infected mesh thereby underwent repair with removal of mesh (device 1 and 2) and lysis of adhesions.Per op notes, "a vertical midline incision was made at the prior scar.There was an abscess cavity between the mesh and the linea alba which was drained.Explanted the prior placed sepramesh ip (device 1) from the right and left rectus sheath.Then attention to the second mesh that was placed around the colostomy, and were able to dissect free the mesh (device 2) and explanted around the stoma.Lysis of adhesions was performed.Then a biologic mesh was placed.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the parastomal patch (device 2).An additional supplemental emdr was submitted to represent the sepramesh ip (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard Parastomal Patch
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50476015
Report Number1213643-2026-01127
Device Sequence Number18722908
Product Code FTL
UDI-Device Identifier00801741031120
UDI-Public(01)00801741031120
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0118003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale